Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On scattered compact ordered sets


Author: Gadi Moran
Journal: Proc. Amer. Math. Soc. 75 (1979), 355-360
MSC: Primary 54F05; Secondary 54D30
DOI: https://doi.org/10.1090/S0002-9939-1979-0532165-4
MathSciNet review: 532165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact ordered set K enjoys the property that every continuous real function on K is a sum of its increments if and only if K is scattered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 54D30

Retrieve articles in all journals with MSC: 54F05, 54D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0532165-4
Keywords: Scattered compact ordered set, continuous real functions, increments
Article copyright: © Copyright 1979 American Mathematical Society